MAUDE Adverse Event Report: ZIMMER BIOMET, INC. TRILOGY LONGEVITY; Prosthesis, Hip, Semi-Constrained, Metal/Polymer, Porous Uncemented

ZIMMER BIOMET, INC. TRILOGY LONGEVITY; Prosthesis, Hip, Semi-Constrained, Metal/Polymer, Porous Uncemented
Catalog Number 00630505840
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 05/19/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that post-hip revision, the patient underwent a hip revision due to anterior dislocation.Surgeon increased neck/head length for further stability.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).D10: unknown corin stem.G2: foreign - event occurred in australia.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
No further information is available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: d4; h2; h3; h4; h6; h10.Complaint is not confirmed.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record identified no deviations or anomalies during manufacturing.Review of complaint history found no additional related issues for this item and the reported part and lot combination.Medical records were not provided.A definitive root cause cannot be determined.However, it is noted the zb acetabular components were used with a competitor stem.Zimmer biomet has not confirmed the compatibility for these combinations of devices.Please note, as per the instructions for use, it states "only authorized combinations should be used." and "zimmer biomet has not tested the safety or effectiveness of these devices for use in combination with non-zimmer biomet products or components.If surgeons elect to assemble and implant a construct that includes components not manufactured or distributed by zimmer biomet or its affiliates, they do so in reliance on their own clinical judgment and should so inform their patients." if any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
TRILOGY LONGEVITY
Common Device Name
Prosthesis, Hip, Semi-Constrained, Metal/Polymer, Porous Uncemented
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key25497535
Report Number0001822565-2026-01894
Device Sequence Number10553123
Product Code LPH
UDI-Device Identifier00889024123878
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K003478
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/30/2024
Device Catalogue Number00630505840
Device Lot Number64538564
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2026
Supplement Date Received by Manufacturer09/09/2026
Initial Report FDA Received Date06/14/2026
Supplement Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/09/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age48 YR
Patient SexUnknown